# SDR AALA20091229DFW03

- Difficulty date: December 28, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,461 hours, 16,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROW 34 INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT ROW 34.
